RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 31–34 (Mi dan39120)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Some applications of abstract analytic functions to the investigation of boundary properties of series of holomorphic functions

A. A. Danilevich

Moscow Region Pedagogical Institute named after N. K. Krupskaya

Full text: PDF file (325 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.53:513.881
Presented: A. P. Vinogradov
Received: 09.01.1975

Citation: A. A. Danilevich, “Some applications of abstract analytic functions to the investigation of boundary properties of series of holomorphic functions”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 31–34

Citation in format AMSBIB
\Bibitem{Dan75}
\by A.~A.~Danilevich
\paper Some applications of abstract analytic functions to the investigation of boundary properties of series of holomorphic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 31--34
\mathnet{http://mi.mathnet.ru/dan39120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0385099}
\zmath{https://zbmath.org/?q=an:0327.30031}


Linking options:
  • http://mi.mathnet.ru/eng/dan39120
  • http://mi.mathnet.ru/eng/dan/v223/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Danilevich, “Some boundary properties of abstract analytic functions, and their applications”, Math. USSR-Sb., 29:4 (1976), 453–474  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:6
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019